MAUDE Adverse Event Report: ORTHO DEVELOPMENT ALPINE; TOTAL HIP PROSTHESIS

ORTHO DEVELOPMENT ALPINE; TOTAL HIP PROSTHESIS
Model Number 700-0013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 07/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
An intraoperative femoral bone fracture occurred during hip replacement surgery when the stem was inserted.The surgeon used cable to fix the fracture then performed an operational test that confirmed the fracture did not open.

Brand Name
ALPINE
Common Device Name
TOTAL HIP PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key10547970
Report Number1722511-2020-00020
Device Sequence Number3074138
Product Code KWL
UDI-Device Identifier00822409000050
UDI-Public(01)00822409000050(17)230921(10)A202123
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2023
Device Model Number700-0013
Device Lot NumberA202123
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2020
Initial Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1